# SDR USAASB99039

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102048
- Condition: Failed
- Location: E/E Compt
- Part time: 59,444 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FL255 - ON CLIMB-OUT FROM ATL, FLIGHT LOST BOTH AUTO AND STANDBY PRESSURIZATION CONTROL AT FL310.  CREW DECLARED AN EMERGENCY AND DESCENDED TO FL100.  OXYGEN MASKS WERE NOT DEPLOYED.  AFTER DESCENDING TO FL090, THE CAPTAIN FELT IT WAS SAFE TO CONTINUE TO PHL, AND REQUESTED TO CONTINUE AT THE LOWER ALTITUDE.  FLIGHT CONTINUED TO PHL IN MANUAL MODE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER PER MM.  PRESSURIZATION SYSTEM OPERATIONALLY CHECKS GOOD IN ALL MODES.  (M)
